advertisement
Question
Posted by: Anon | 2008/06/06

Could I be pregnant?

I’ve been on clomid 150mg, 5days after using my nipples have been very sensitive it’s two weeks later and my nipples are still sensitive. Been urinating more often my nipples are gone darker, been eating more. I feel very tired all the time and dizzy. Lower back and lower abdominal pain. I had thrush a couple of day and I don’t not use scented things, don’t know what could of caused that. I’ve used clomid 50 mg and 100mg didn’t have an effect on me. Could I be pregnant or is it just an hormonal inbalance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please see answer to your previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement